| Catalog Number |
386861 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd us cathena 22gx1.00in straight bc safety shield activation failed it was reported by customer that the needle safety cover did not retract properly during insertion leaving entire length of needle exposed, no injury to patient or injury/exposure to staff, needle disposed of in sharps container.Rcc received a complaint via email.Peripheral iv catheter inserted, needle safety cover did not retract properly during insertion leaving entire length of needle exposed, no injury to patient or injury/exposure to staff, needle disposed of in sharps container.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation.Therefore, the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.